# SDR HEEA968192

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206BELL
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pinion
- Part number: 206040440001
- Condition: Defective
- Location: T/R Gr Box
- Part time: 6,262 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FROM T/R GEARBOX S/N AFS2844 DUE TO IRREGULAR TRACK PATTERN.
